# SDR DLL14980783

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N736DY
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1227
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 912
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT FS 912 BETWEEN STRINGERS 32 AND 33 WAS FOUND WITH A 2 INCH LONG CRACK DUE TO CORROSION.  AN EXISTING SKIN DOUBLER REPAIR WAS ADJACENT TO THE DAMAGE.  THE CRACK WAS CUTOUT AND AN EXTERNAL DOUBLER WAS INSTALLED TO REPAIR THE CUTOUT AND TO TIE-IN TO THE EXISTING REPAIR.  THE REPAIR WAS ACCOMPLISHED PER ER/A 364475-14, REV A AND IS TIME-  LIMITED.
